×

Found 5 Documents (Results 1–5)

100
MathJax

Classification of proper holomorphic mappings between generalized pseudoellipsoids of different dimensions. (English) Zbl 1332.32020

Bracci, Filippo (ed.) et al., Complex analysis and geometry. KSCV 10. Proceedings of the 10th symposium, Gyeongju, Korea, August 7–11, 2014. Tokyo: Springer (ISBN 978-4-431-55743-2/hbk; 978-4-431-55744-9/ebook). Springer Proceedings in Mathematics & Statistics 144, 149-159 (2015).
MSC:  32H35 32A07
PDF BibTeX XML Cite
Full Text: DOI

Proper holomorphic mappings and Reinhardt domains. (English) Zbl 0910.32029

Meril, Alex (ed.), Multivariate complex analysis: recent developments. Papers from the colloquium, Guadeloupe, March 28–April 3, 1988. Rende: Editoria Elettronica, Semin. Conf. 5, 93-98 (1991).
MSC:  32H35 32A07
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

Classification